MathSciNet Relay Station
MathSciNet bibliographic data
MR1110342 82B20 (35B65 35Q99 82D40)
Zhou, Yu Lin; Guo, Bo Ling; Tan, Shao Bin Existence and uniqueness of smooth solution for system of ferro-magnetic chain. Sci. China Ser. A 34 (1991), no. 3, 257–266.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement